# SDR REXA2025021300191

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 36,846 hours, 27,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STUCK ON ARRIVAL IN MSP , TOP LATCHES  FOUND FWD UPPER TENSION BUTTON TO TENSION FITTING GAP TO BE TOO TIGHT. REMOVED WASHER FROM UNDER FWD UPPER TENSION BUTTON AND CHECKED FOR PROPER GAP.DONE IAW AMM 52-11-19. CHECKED GOOD FAULT CLEARED.NO OTHER STICKING NOTED. DOOR CENTERED IN THE FRAME
